Characterizations of bounded vector measures
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 209-215
Li Ronglu and Shin Min Kang
Harbin Institute of Technology, Gyeongsang National University
Abstract : Let $X$ be a locally convex space. A series of clearcut characterizations for the boundedness of vector measure $\mu :\Sigma \to X$ is obtained, e.g., $\mu$ is bounded if and only if $\mu(A_j)\to 0$ weakly for every disjoint $\{A_j\}\subseteq \Sigma$ and if and only if $\big\{{1\over {j^j}}\mu(A_j)\big\}_{j=1}^\infty$ is bounded for every disjoint $\{A_j\}\subseteq \Sigma$.
Keywords : vector measure, strong boundedness, semivariation
MSC numbers : 46A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd